MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Coma (2417)
Date of Event 12/18/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported that the customer passed away in hospital.The customer was hospitalized on (b)(6) 2018.The cause of death was anoxic encephalopathy and aspiration pneumonia.The caller stated that the customer had a diabetic coma when they fell, that may have led to the customer's passing.The customer¿s blood glucose was unknown at the time of the fall.The customer was not wearing the insulin pump at the time of death.The insulin pump had been disconnected more than 48 hours prior to passing.The customer was not using sensors.The customer's insulin pump got broken when they fell.The caller agreed to return the insulin pump for analysis.Frn-unk-rsvr.Unomed set.
 
Additional Manufacturer Narrative
The correct information has been included with this report.
 
Event or Problem Description
It was reported that there was something that happened with the customer but they're unsure if it was the pump.The customer went extremely low and was bleeding from the nose.The customer was wearing the insulin pump at the time of passing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8239121
Report Number3004209178-2019-43931
Device Sequence Number2279992
Product Code OYC
UDI-Device Identifier00613994743848
UDI-Public(01)00613994743848
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAB
Device Catalogue NumberMMT-523NAB
Device Lot NumberA3523NABJ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer01/31/2019
Initial Report FDA Received Date01/11/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR, UNOMED SET,
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient Weight65